MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US INDEPENDENT BALANCER; KNEE INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS INC US INDEPENDENT BALANCER; KNEE INSTRUMENT/TRIAL
Catalog Number 217870000
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Information (3190)
Date of Event 08/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the paddle did not open properly.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.This complaint is still under investigation.Depuy will notify the fda of the results of this investigation once it has been completed.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned device confirmed the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Complaint description: it was reported that the paddle did not open properly.| investigation method: the complaint sample consisted of (3) 217870000 independent balancer, lot codes, nb110243, nb110243, and nb110243.| investigation summary: it was reported that the paddle did not open properly.

Brand Name
INDEPENDENT BALANCER
Common Device Name
KNEE INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key6846364
Report Number1818910-2017-24143
Device Sequence Number16154371
Product Code HWT
UDI-Device Identifier10603295096726
UDI-Public10603295096726
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number217870000
Device Lot NumberNB110243
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/05/2017
Initial Date Received by Manufacturer 08/07/2017
Supplement Date Received by Manufacturer09/05/2017
07/23/2018
Initial Report FDA Received Date09/06/2017
Supplement Report FDA Received Date09/12/2017
07/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1